JMPM: Jurnal Matematika dan Pendidikan Matematika

JMPM: Jurnal Matematika dan Pendidikan Matematika (e-ISSN: 2502-9878, p-ISSN: 2502-986X) is a journal publishes original research and review articles in the field of mathematics and mathematics education. This journal published twice a year (in March and September).

Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 3, No 1 (2018): Maret

Table of Contents

Ananto Wibowo
Abstract views: 320 | PDF (Bahasa Indonesia) views: 202
1-10
Loviga Denny Pratama
Wahyu Lestari
Jailani Jailani
Abstract views: 173 | PDF (Bahasa Indonesia) views: 160
11-21
Setiaji Nugroho
Ali Shodikin
Abstract views: 47 | PDF (Bahasa Indonesia) views: 39
22-32
Dian Mustofani
Ahmad afif
Abstract views: 51 | PDF (Bahasa Indonesia) views: 29
33-43
Dinita Rahmalia
Abstract views: 14 | PDF (Bahasa Indonesia) views: 3
44-52
Rizal Dian Azmi
Siti Khoiruli Ummah
Abstract views: 23 | PDF (Bahasa Indonesia) views: 15
53-60
Puji Nurfauziah
Linda Faudziah
Siti Nuryatin
Indri A Mustaqimah
Abstract views: 18 | PDF (Bahasa Indonesia) views: 12
61-70